Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 46, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Oct 11, 2012, 3:48 AM HST. It took effect at Oct 11, 2012, 12:22 PM HST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2012, 3:48 AM HST (13:48 UTC)
- In effect from
- Oct 11, 2012, 12:22 PM HST
- Expired
- Oct 15, 2012, 3:46 PM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
618 WHHW70 PHFO 111348 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 348 AM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY FOR STRONG TRADE WINDS STARTING THIS EVENING IN WATERS AROUND THE BIG ISLAND AND MAUI... ...THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED. .THE NORTHWEST SWELL HAS DECREASED...SO COMBINED SEAS HAVE DROPPED BELOW THE 10 FT ADVISORY THRESHOLD. TRADE WINDS WILL STRENGTHEN ENOUGH OVER THE WINDIER AREAS AROUND MAUI AND THE BIG ISLAND BY TONIGHT TO REQUIRE A SMALL CRAFT ADVISORY. PHZ121-120300- /O.CAN.PHFO.SC.Y.0045.000000T0000Z-121011T1600Z/ /O.NEW.PHFO.SC.Y.0046.121012T0400Z-121015T0400Z/ ALENUIHAHA CHANNEL- 348 AM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...EAST WINDS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>117-122-111500- /O.CAN.PHFO.SC.Y.0045.000000T0000Z-121011T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- BIG ISLAND WINDWARD WATERS- 348 AM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW THE ADVISORY THRESHOLD. $$ PHZ119-120-123-124-120300- /O.NEW.PHFO.SC.Y.0046.121012T0400Z-121015T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 348 AM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY. * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...NORTH WINDS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
15 follow-up statements
151 WHHW70 PHFO 111351 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 351 AM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY FOR STRONG TRADE WINDS STARTING THIS EVENING IN WATERS AROUND THE BIG ISLAND AND MAUI... .TRADE WINDS WILL STRENGTHEN ENOUGH OVER THE WINDIER AREAS AROUND MAUI AND THE BIG ISLAND BY TONIGHT TO REQUIRE A SMALL CRAFT ADVISORY. PHZ119>121-123-124-120300- /O.CON.PHFO.SC.Y.0046.121012T0400Z-121015T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 351 AM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY... * WINDS AND SEAS...BEGINNING EARLY THIS EVENING...TRADE WINDS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
735 WHHW70 PHFO 112222 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1222 PM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY FOR STRONG TRADE WINDS ACROSS WATERS AROUND THE BIG ISLAND AND MAUI... .TRADE WINDS HAVE STRENGTHENED ENOUGH OVER THE WINDIER WATERS AND CHANNELS AROUND MAUI AND THE BIG ISLAND TO REQUIRE ISSUANCE OF A SMALL CRAFT ADVISORY. PHZ119>121-123-124-121130- /O.EXT.PHFO.SC.Y.0046.121011T2222Z-121015T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 1222 PM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS...TRADE WINDS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ POWELL
852 WHHW70 PHFO 120126 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 326 PM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY FOR STRONG TRADE WINDS ACROSS WATERS AROUND THE BIG ISLAND AND MAUI... .STRONG TRADE WINDS OVER THE WINDIER WATERS AND CHANNELS AROUND MAUI AND THE BIG ISLAND WILL CONTINUE INTO SUNDAY BEFORE WEAKENING. PHZ119>121-123-124-121430- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 326 PM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS. ROUGH SEAS TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
667 WHHW70 PHFO 120734 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 934 PM HST THU OCT 11 2012 ...STRONG TRADE WINDS ACROSS WATERS AND ROUGH SEAS ADJACENT TO THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND... .STRONG TRADE WINDS AND ELEVATED ROUGH SEAS THE TYPICALLY WINDY WATERS AND CHANNELS ADJACENT TO THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-122045- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 934 PM HST THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS AND ROUGH SEAS OF 10 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HOUSTON
070 WHHW70 PHFO 121332 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 332 AM HST FRI OCT 12 2012 ...STRONG TRADE WINDS ACROSS WATERS AND ROUGH SEAS ADJACENT TO THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND... .STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE INTO SUNDAY OVER THE TYPICALLY WINDY WATERS AND CHANNELS ADJACENT TO THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-130245- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 332 AM HST FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS AND ROUGH SEAS OF 10 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
180 WHHW70 PHFO 130141 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 341 PM HST FRI OCT 12 2012 ...STRONG TRADE WINDS ACROSS WATERS AND ROUGH SEAS ADJACENT TO THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND... .STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE INTO SUNDAY OVER THE TYPICALLY WINDY WATERS AND CHANNELS AROUND THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-131445- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 341 PM HST FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS AND ROUGH SEAS OF 10 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
429 WHHW70 PHFO 130735 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 935 PM HST FRI OCT 12 2012 ...STRONG TRADE WINDS AND ROUGH SEAS ACROSS WATERS ADJACENT TO THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND... .STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE THIS WEEKEND OVER THE TYPICALLY WINDY WATERS AND CHANNELS IN THE VICINITY OF THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-132045- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 935 PM HST FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS AND ROUGH SEAS OF 10 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
393 WHHW70 PHFO 131333 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 AM HST SAT OCT 13 2012 ...STRONG TRADE WINDS AND ROUGH SEAS ACROSS WATERS ADJACENT TO THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND... .STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE THIS WEEKEND OVER THE TYPICALLY WINDY WATERS AND CHANNELS IN THE VICINITY OF THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-140245- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121015T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 333 AM HST SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS UP TO 25 KNOTS AND ROUGH SEAS OF 10 FEET OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
921 WHHW70 PHFO 140122 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 322 PM HST SAT OCT 13 2012 ...STRONG TRADE WINDS AND ROUGH SEAS ACROSS WATERS ADJACENT TO THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND... .STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE THIS WEEKEND OVER THE TYPICALLY WINDY WATERS AND CHANNELS IN THE VICINITY OF THE ISLANDS OF MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-141415- /O.EXT.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 322 PM HST SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS UP TO 25 KNOTS AND ROUGH SEAS OF 10 FEET OR GREATER THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
191 WHHW70 PHFO 140732 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 932 PM HST SAT OCT 13 2012 ...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE LOCALLY... .STRONG TRADE WINDS WILL KEEP PRODUCING ROUGH SEAS OVER THE TYPICALLY WINDY WATERS AND CHANNELS AROUND MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-142045- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 932 PM HST SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...THROUGH EARLY MONDAY EVENING...NORTH WINDS UP TO 25 KNOTS WITH HIGHER GUSTS AND ROUGH SEAS OF 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
453 WHHW70 PHFO 141330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SUN OCT 14 2012 ...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE LOCALLY... .STRONG TRADE WINDS WILL KEEP PRODUCING ROUGH SEAS OVER THE TYPICALLY WINDY WATERS AND CHANNELS AROUND MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-150230- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...THROUGH EARLY MONDAY EVENING...NORTH WINDS UP TO 25 KNOTS WITH HIGHER GUSTS AND ROUGH SEAS OF 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
516 WHHW70 PHFO 142006 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1006 AM HST SUN OCT 14 2012 ...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE LOCALLY... .STRONG TRADE WINDS WILL KEEP PRODUCING ROUGH SEAS OVER THE TYPICALLY WINDY WATERS AND CHANNELS AROUND MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-150915- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 1006 AM HST SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...THROUGH EARLY MONDAY EVENING...EAST WINDS UP TO 25 KNOTS WITH HIGHER GUSTS AND ROUGH SEAS OF 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
948 WHHW70 PHFO 150133 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 PM HST SUN OCT 14 2012 ...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE... .STRONG TRADE WINDS WILL PRODUCE ROUGH SEAS OVER THE TYPICALLY WINDY LOCATIONS AROUND MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-151445- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 333 PM HST SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...EXPECT EAST WINDS UP TO 25 KNOTS WITH HIGHER GUSTS AND SEAS OF 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
995 WHHW70 PHFO 151330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST MON OCT 15 2012 ...STRONG TRADE WINDS AND ROUGH SEAS CONTINUE... .STRONG TRADE WINDS WILL PRODUCE ROUGH SEAS OVER THE TYPICALLY WINDY LOCATIONS AROUND MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-160230- /O.CON.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EXPECT EAST WINDS UP TO 25 KNOTS WITH HIGHER GUSTS AND SEAS OF 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
575 WHHW70 PHFO 160146 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 PM HST MON OCT 15 2012 ...SMALL CRAFT ADVISORY CANCELLED... PHZ119>121-123-124-160300- /O.CAN.PHFO.SC.Y.0046.000000T0000Z-121016T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 346 PM HST MON OCT 15 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED BELOW 25 KT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 3:45 AM HST, 3 minutes earlier.
Area forecast discussion, Oct 11, 3:45 AM HST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 345 AM HST THU OCT 11 2012 .SYNOPSIS... TRADE WINDS WILL STEADILY INCREASE INTO THE WEEKEND AS HIGH PRESSURE STRENGTHENS TO THE NORTH. SHOWERS WILL FOCUS OVER WINDWARD TERRAIN THROUGH THE PERIOD. TRADE WINDS WILL WEAKEN NEXT WEEK AS A COLD FRONT APPROACHES THE NORTHWEST HAWAIIAN ISLANDS. && .DISCUSSION... TRADE WINDS HAVE RETURNED ACROSS THE ISLANDS...BRINGING CLEAN AIR ACROSS THE ALOHA STATE. THE TROUBLESOME VOG IS AGAIN RELEGATED TO THE SOUTHEAST AND LEEWARD AREAS OF THE BIG ISLAND. MODERATE SHOWERS RIDING THE RE-INVIGORATED TRADES PUSHED THROUGH WINDWARD OAHU OVERNIGHT...AND WILL REACH KAUAI BY DAYBREAK...BRINGING SHOWERS AND CLOUDS TO THE GARDEN ISLE MORNING COMMUTE. THE HIGH PRESSURE RIDGE THAT HAD REMAINED OVER THE ISLANDS UNTIL TUESDAY HAS LIFTED NORTH...BRINGING MODERATE TRADE WINDS OVER THE ALOHA STATE. THE RIDGE HAS SETTLED ACROSS 26N...ABOUT 250 MILES NORTH OF KAUAI...AND WILL REMAIN IN PLACE THROUGH THE WEEKEND AS IT STRENGTHENS INTO SATURDAY. FRIDAY AND SATURDAY...WE EXPECT BREEZY TRADE WINDS TO COINCIDE WITH THE BUILDING RIDGE...AND THEN WEAKEN SLOWLY SUNDAY AND MONDAY. RAINFALL AND CLOUDS WILL AGAIN FAVOR THE WINDWARD AREAS AS THE TRADES PUSH MOISTURE UP THE MOUNTAIN SLOPES. LEEWARD AREAS OF THE SMALLER ISLANDS WILL SEE PASSING CLOUDS AND A FEW SHOWERS CLOSER TO THE MOUNTAINS. BIG ISLAND LEEWARD AREAS WILL CONTINUE A DIURNAL PATTERN WITH LATE MORNING AND AFTERNOON SEA BREEZES ACCOMPANIED BY CLOUDY SKIES...AND NIGHTTIME LAND BREEZES CLEARING THE CLOUDS AWAY. THE NORTH PACIFIC HAS BEEN QUITE ACTIVE RECENTLY AND HAWAII HAS SEEN THE EFFECTS FROM NORTH PAC STORMS IN THE FORM OF THE RECENT LARGE NORTHWEST SWELL...LIGHT WINDS...AND THAT TROUBLESOME VOG. TYPHOON ENERGY EMANATING OUT OF THE TROPICAL WESTERN PACIFIC AND TRAVELING EASTWARD ACROSS THE NORTH PACIFIC IS A MAJOR FACTOR IN THE ACTIVE NORTH PAC. THIS TREND WILL CONTINUE NEXT WEEK AS BOTH THE GFS AND ECMWF PROGNOSTICATE A FRONT ENTERING THE SUBTROPICAL CENTRAL PACIFIC AND TRAVERSING OVER SOME OF THE FAR NORTHWEST HAWAIIAN ISLANDS. AT THIS TIME...IT IS STILL QUITE A WAYS OUT IN THE FUTURE TO PUT FULL TRUST IN THE MODEL SOLUTIONS. HOWEVER...BOTH MODELS HAVE BEEN CONSISTENT WITH THIS SCENARIO. SO...FOR NOW...THE EXTENDED FORECAST FOR NEXT WEEK IS WEAKENING TRADES THROUGH TUESDAY...WITH WINDS TURNING OUT OF THE SOUTHEAST ON WEDNESDAY AS THE MODELED FRONT ENTERS THE CENTRAL PACIFIC. && .AVIATION... VFR CONDITIONS WILL PREVAIL WITH ISOL MVFR CONDITIONS DUE TO SHRA AND LOW CEILINGS OVER WINDWARD SLOPES. && .MARINE... THE NORTHWEST SWELL THAT BROUGHT HEAVY SURF TO THE ISLANDS OVER THE PAST FEW DAYS WILL MAKE A RAPID EXIT THIS MORNING. THE HIGH SURF ADVISORY WILL END AT NOON TODAY AS THE TAIL END OF THE SWELL MOVES THROUGH HAWAII WATERS. THE SMALL CRAFT ADVISORY /SCA/ ISSUED FOR THE SWELL HAS BEEN CANCELLED. ANOTHER SCA BEGINS TONIGHT AS WINDS INCREASE OVER THE WINDIER AREAS AROUND THE BIG ISLAND AND MAUI. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY UNTIL NOON HST TODAY FOR NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI-MAUI WINDWARD WEST-WINDWARD HALEAKALA-KONA-BIG ISLAND NORTH AND EAST. WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM HST FRIDAY FOR HALEAKALA SUMMIT. SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY FOR MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS. && MORRISON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 3:24 AM HST | Wind Advisory | HFO | Hawaii, Kalawao | 3 days |
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.